elib
DLR-Header
DLR-Logo -> http://www.dlr.de
DLR Portal Home | Imprint | Privacy Policy | Contact | Deutsch
Fontsize: [-] Text [+]

Linear stability of finite difference equations for three-dimensional flow problems

Schumann, U. (1975) Linear stability of finite difference equations for three-dimensional flow problems. Journal of Computational Physics, 18, pp. 465-470. DOI: 10.1016/0021-9991(75)90097-2

[img]
Preview
PDF
251kB

Official URL: http://www.elsevier.com/wps/find/journaldescription.cws_home/622866/description#description


Item URL in elib:https://elib.dlr.de/53587/
Document Type:Article
Title:Linear stability of finite difference equations for three-dimensional flow problems
Authors:
AuthorsInstitution or Email of AuthorsAuthors ORCID iD
Schumann, U.Kernforschungszentrum KarlsruheUNSPECIFIED
Date:1975
Journal or Publication Title:Journal of Computational Physics
Open Access:Yes
Gold Open Access:No
In SCOPUS:No
In ISI Web of Science:No
Volume:18
DOI :10.1016/0021-9991(75)90097-2
Page Range:pp. 465-470
Status:Published
Keywords:critical time step
HGF - Research field:other
HGF - Program:other
HGF - Program Themes:other
DLR - Research area:no assignment
DLR - Program:no assignment
DLR - Research theme (Project):no assignment
Location: Oberpfaffenhofen
Institutes and Institutions:Institute of Atmospheric Physics
Deposited By: Freund, Jana
Deposited On:26 Nov 2008
Last Modified:31 Jul 2019 19:21

Repository Staff Only: item control page

Browse
Search
Help & Contact
Information
electronic library is running on EPrints 3.3.12
Copyright © 2008-2017 German Aerospace Center (DLR). All rights reserved.